Open Access
Translator Disclaimer
June, 1975 Some Martingales Associated with Sample Spacings
Marek Kanter
Ann. Probab. 3(3): 569-572 (June, 1975). DOI: 10.1214/aop/1176996364

Abstract

A certain sequence of statistics based on sample spacings is shown to constitute a martingale. This fact is applied to prove an inequality relating to a process of picking points randomly but not independently.

Citation

Download Citation

Marek Kanter. "Some Martingales Associated with Sample Spacings." Ann. Probab. 3 (3) 569 - 572, June, 1975. https://doi.org/10.1214/aop/1176996364

Information

Published: June, 1975
First available in Project Euclid: 19 April 2007

zbMATH: 0328.60029
MathSciNet: MR386007
Digital Object Identifier: 10.1214/aop/1176996364

Subjects:
Primary: 60G45
Secondary: 62G30

Keywords: Martingales , sample spacings , Total variation

Rights: Copyright © 1975 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.3 • No. 3 • June, 1975
Back to Top